# SDR TSAA9853082

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK, FOUND EXFOLIATION CORROSION ON INTERIOR FUSELAGE LOWER LOBE BULKHEAD STATION 294, STRINGER 26L.  CORROSION IS LEVEL 2, CUTOUT DAMAGED AREA AND REPAIRED PER SRM 53-10-31 AND FASTENERS PER SRM 51-30-02.  (M)
